MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD TOUCH; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M

MEDLINE INDUSTRIES, LP FITGUARD TOUCH; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Catalog Number FG3002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction

Brand Name
FITGUARD TOUCH
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25821475
Report Number1417592-2026-05717
Device Sequence Number10462438
Product Code LZA
UDI-Device Identifier10888277362741
UDI-Public10888277362741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3002
Device Lot NumberZ1M408107457
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown